Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The second normal bordism group of a space pair


Author: Gui Song Li
Journal: Proc. Amer. Math. Soc. 118 (1993), 259-262
MSC: Primary 57R90
DOI: https://doi.org/10.1090/S0002-9939-1993-1139479-5
MathSciNet review: 1139479
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the second normal bordism groups of space pairs in terms of their homology groups except for certain group extension problems.


References [Enhancements On Off] (What's this?)

  • [1] J.-P. Dax, Étude homotopique des espaces de plongements, Ann. Sci. École Norm. Sup. (4) 6 (1972), 303-377. MR 0321110 (47:9643)
  • [2] U. Kaiser and B.-H. Li, Enumeration of immersions of $ m$-manifolds in $ (2m - 2)$-manifolds by the singularity method, Lecture Notes in Math., vol. 1350, Springer-Verlag, Berlin and New York, 1988, pp. 171-187. MR 979340 (89k:57063)
  • [3] U. Koschorke, Vector fields and other vector bundle morphisms--a singularity approach, Lecture Notes in Math., vol. 847, Springer-Verlag, Berlin and New York, 1981. MR 611333 (82i:57026)
  • [4] -, The singularity method and immersions of $ m$-manifolds into manifolds of dimension $ 2m - 2,\;2m - 3,\;2m - 4$, Lecture Notes in Math., vol. 1350, Springer-Verlag, Berlin and New York, 1988, pp. 188-212.
  • [5] B.-H. Li, On Koschorke's normal bordism sequence, Sci. Sinica (to appear). MR 1223951 (94f:55005)
  • [6] -, Embeddings of $ n$-manifolds into $ 2n$-manifolds, preprint.
  • [7] B.-H. Li and P. Zhang, On isotopy classification of embeddings of $ n$-manifolds into $ 2n$-manifolds, preprint.
  • [8] G.-S. Li, On immersions in bordism classes, Math. Ann. 291 (1991), 373-382. MR 1129374 (92g:57041)
  • [9] C. Olk, Immersionen von Mannigfaltigkeiten in Euklidische Räume, Dissertation, Siegen, 1980.
  • [10] H. A. Salomonsen, Bordism and geometric dimension, Math. Scand. 32 (1973), 87-111. MR 0324718 (48:3068)
  • [11] -, On the existence and classification of differential embeddings in the metastable range, Mimeographed Notes, Aärhus Univ., 1973.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R90

Retrieve articles in all journals with MSC: 57R90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1139479-5
Keywords: Relative normal bordism groups, Koschorke sequences, singularity sets
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society